MathSciNet Relay Station
MathSciNet bibliographic data
MR2081726 53D40 (37J45)
Cieliebak, Kai; Ginzburg, Viktor L.; Kerman, Ely Symplectic homology and periodic orbits near symplectic submanifolds. Comment. Math. Helv. 79 (2004), no. 3, 554–581.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement